# SDR UHLA2013071800320

- Difficulty date: July 18, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 24,927 hours, 15,474 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LEFT BATTERY FAULT MESSAGE.  PERFORMED FIM 33-50-00-810-801-A,  R & R DISCRETE I/O (SPDA 1 SLOT 11) IAW AMM 24-61-05.
